# SDR DL73S041044

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 45,703 hours, 36,388 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 65495997
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY CLEVIS LUGS FOR VERTICAL STABILIZER ATTACH FITTINGS CORRODED.  REPAIRIED IAW ERA 095009-14.
